Entanglement entropy of two disjoint intervals in c = 1 theories

Alba, Vincenzo, Tagliacozzo, Luca and Calabrese, Pasquale (2011) Entanglement entropy of two disjoint intervals in c = 1 theories. Journal of Statistical Mechanics: Theory and Experiment, 2011 6: P06012.1-P06012.38. doi:10.1088/1742-5468/2011/06/P06012


Author Alba, Vincenzo
Tagliacozzo, Luca
Calabrese, Pasquale
Title Entanglement entropy of two disjoint intervals in c = 1 theories
Formatted title
Entanglement entropy of two disjoint intervals in c = 1 theories
Journal name Journal of Statistical Mechanics: Theory and Experiment   Check publisher's open access policy
ISSN 1742-5468
Publication date 2011-01-01
Sub-type Article (original research)
DOI 10.1088/1742-5468/2011/06/P06012
Volume 2011
Issue 6
Start page P06012.1
End page P06012.38
Total pages 38
Place of publication Temple Way, Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Subject 2613 Statistics and Probability
3109 Statistical and Nonlinear Physics
1804 Statistics, Probability and Uncertainty
Formatted abstract
We study the scaling of the Rényi entanglement entropy of two disjoint blocks of critical lattice models described by conformal field theories with central charge c = 1. We provide the analytic conformal field theory result for the second order Rényi entropy for a free boson compactified on an orbifold describing the scaling limit of the Ashkin-Teller (AT) model on the self-dual line. We have checked this prediction in cluster Monte Carlo simulations of the classical two-dimensional AT model. We have also performed extensive numerical simulations of the anisotropic Heisenberg quantum spin chain with tree tensor network techniques that allowed us to obtain the reduced density matrices of disjoint blocks of the spin chain and to check the correctness of the predictions for Rényi and entanglement entropies from conformal field theory. In order to match these predictions, we have extrapolated the numerical results by properly taking into account the corrections induced by the finite length of the blocks on the leading scaling behavior.
Keyword Conformal field theory (theory)
Spin chains
Ladders and planes (theory)
Entanglement in extended quantum systems (theory)
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 30 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Nov 2013, 07:30:20 EST by System User on behalf of School of Mathematics & Physics